
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2854
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Khanduja, S.K. | - |
dc.date.accessioned | 2020-12-09T05:20:03Z | - |
dc.date.available | 2020-12-09T05:20:03Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Journal of Algebra and its Applications, 12(5). | en_US |
dc.identifier.other | https://doi.org/10.1142/S0219498812502222 | - |
dc.identifier.uri | https://www.worldscientific.com/doi/abs/10.1142/S0219498812502222 | - |
dc.identifier.uri | http://hdl.handle.net/123456789/2854 | - |
dc.description | Only IISERM authors are available in the record. | - |
dc.description.abstract | Let v be a henselian valuation of arbitrary rank of a field K with valuation ring Rv having maximal ideal Mv. Using the canonical homomorphism from Rv onto Rv/Mv, one can lift any monic irreducible polynomial with coefficients in Rv/Mv to yield monic irreducible polynomials over Rv. Popescu and Zaharescu extended this approach and introduced the notion of lifting with respect to a residually transcendental prolongation w of v to a simple transcendental extension K(x) of K. As it is well known, the residue field of such a prolongation w is , where is the residue field of the unique prolongation of v to a finite simple extension L of K and Y is transcendental over (see [V. Alexandru, N. Popescu and A. Zaharescu, A theorem of characterization of residual transcendental extension of a valuation, J. Math. Kyoto Univ.28 (1988) 579–592]). It is known that a lifting of an irreducible polynomial belonging to with respect to w, is irreducible over K. In this paper, we give some sufficient conditions to ensure that a given polynomial in K[x] satisfying these conditions which is a lifting of a power of some irreducible polynomial belonging to with respect to w, is irreducible over K. Our results extend Eisenstein–Dumas and generalized Schönemann irreducibility criteria. | en_US |
dc.language.iso | en | en_US |
dc.publisher | World Scientific | en_US |
dc.subject | Valued fields | en_US |
dc.subject | Non-Archimedean valued fields | en_US |
dc.subject | Irreducible polynomials | en_US |
dc.title | On liftings of powers of irreducible polynomials | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.